On the Extension of Quasiplurisubharmonic Functions

D. Coman, V. Guedj, A. Zeriahi

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Let (V, ω) be a compact Kähler manifold such that V admits a cover by Zariski-open Stein sets with the property that ω has a strictly plurisubharmonic exhaustive potential on each element of the cover. If X ⊂ V is an analytic subvariety, we prove that any ω∣x-plurisubharmonic function on X extends to a ω-plurisubharmonic function on V. This result generalizes a previous result of ours on the extension of singular metrics of ample line bundles. It allows one to show that any transcendental Kähler class in the real Neron—Severi space NS(V) has this extension property.

Original languageEnglish (US)
Pages (from-to)411-426
Number of pages16
JournalAnalysis Mathematica
Issue number2
StatePublished - Jun 2022


  • Kähler manifold
  • analytic subset
  • quasiplurisubharmonic function

ASJC Scopus subject areas

  • Analysis
  • General Mathematics


Dive into the research topics of 'On the Extension of Quasiplurisubharmonic Functions'. Together they form a unique fingerprint.

Cite this